# SDR C2XA00TY004

- Difficulty date: March 1, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TYS - FLT 4301 - CREW REPORTED THAT AFTER TAKEOFF THEY OBSERVED SMOKE IN THE LAVATORY.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED SEVERAL ENGINE RUN OPERATIONAL CHECKS WITH NO DISCREPANCIES NOTED.  AIRCRAFT RELEASED FOR SERVICE.  (M)
